8 days post op i thought by now my body wouldnt still hurt is there anything i can do for my ribs it is on the right side i have tryed ice i have tryed rubing but i enhale and i feel it move any way to help tyl doesnt help is this just part of it or maybe more
Ribs Still Hurting Musle Spasms? (photo)
Doctor Answers 3
Rib Pain After Breast Augmentation
Rib pain is a common complaint after breast augmentation. If you were prescribed a narcotic pain medication and it isn't helping, I would suggest discussing use of a muscle relaxer such as Flexeril with your surgeon. I would also suggest staying away from ice. Your nerves have been slightly stretched due to the nature of the breast augmentation procedure which can decrease sensation of your breasts temporarily. This is a recipe for a skin burn with ice or heat modalities.
Hope this helps.
Have a question? Ask a doctor
Ask your PS for a muscle relaxer, I give it to all my patients and most take it for the first week or so. Motrin might also help, but check to see if your PS is ok with it. Hang in there. Dr. Kerr
Rib pain after breast augmentation
It is not uncommon for patients to have chest wall discomfort after breast augmentation. If concerned you are best to see your surgeon.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.